my doc just recently changed me off 100mg fentanyl after being on it more than 3yrs and not working anymore. he perscribed me oxy 80. I still have perc 10/325 4 times a day for break through pain. I took oxy 80 after time to change patch and was worse off then before and by 10 hrs later having bad w/d. do i need to give it more time? any help would be grateful.
Yes, do give it more time. But I wonder what you mean by bad wds. Do you mean all the Flu like symptoms, the shakes, bathroom distress? It depends how bad they get. But you do need to take the Oxy and the 4 Percs throughout the day for at least 3 days. How many Oxy 80's did he give you a day?
I tried to use on an online Narcotic converter to see what the equivalent dose of Oxy is to 100 mcg of Fentanyl per hour. That's a hard thing to convert because the Fentanyl is micrograms (mcg) not milligrams (mg), and then it's 100 mcg per hour. One thing in your favor is that Fentanyl has a very short half life, so after 2 or 3 days it should be all out of you, or mostly. That's when you have to see how well you do with the Oxy. I hate it when the wds are a bigger problem than the pain is, I know that feeling. So keep us posted after you take the Oxy a few times.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2009 • 1 answer
Posted 15 Dec 2010 • 3 answers
Posted 25 Jun 2011 • 5 answers
Can u use opana ir and still remain on fentanyl patch,i use 1 patch 75mg every 48hrs and take oxyco?
Posted 4 Dec 2011 • 2 answers
Posted 25 Sep 2016 • 0 answers